J-STAGE Home  >  Publications - Top  > Bibliographic Information

Kyushu Journal of Mathematics
Vol. 59 (2005) No. 1 P 117-126



We evaluate the integral appearing in the solution of the Knizhnik-Zamolodchikov equation associated with the vector representation of the simple Lie algebra g of type Bn, Cn or Dn. This integral, which can be considered as a generalization of the Beta integral, is expressed in terms of an alternating product of the Gamma function.

Copyright © 2005 by Faculty of Mathematics, Kyushu University

Article Tools

Share this Article